Free Access
Volume 10, September 2006
Page(s) 206 - 215
Published online 03 May 2006
  1. T. Bergstrom and M. Bagnoli, Log-concave probability and its applications. Econom. Theory 26 (2005) 445–469. [CrossRef] [MathSciNet]
  2. B. Biais, D. Martimort and J.-C. Rochet, Competing mechanisms in a common value environment. Econometrica 68 (2000) 799–837. [CrossRef]
  3. M. Bóna and R. Ehrenborg, A combinatorial proof of the log-concavity of the numbers of permutations with k runs. J. Combin. Theory Ser. A 90 (2000) 293–303. [CrossRef] [MathSciNet]
  4. F. Brenti, Unimodal, log-concave and Pólya frequency sequences in combinatorics. Mem. Amer. Math. Soc. 81 (1989) viii+106.
  5. F. Brenti, Expansions of chromatic polynomials and log-concavity. Trans. Amer. Math. Soc. 332 (1992) 729–756. [CrossRef] [MathSciNet]
  6. F. Brenti, Log-concave and unimodal sequences in algebra, combinatorics, and geometry: an update in Jerusalem combinatorics '93, Amer. Math. Soc., Providence, RI, Contemp. Math. 178 (1994) 71–89.
  7. H. Davenport and G. Pólya, On the product of two power series. Canadian J. Math. 1 (1949) 1–5. [CrossRef] [MathSciNet]
  8. V. Gasharov, On the Neggers-Stanley conjecture and the Eulerian polynomials. J. Combin. Theory Ser. A 82 (1998) 134–146. [CrossRef] [MathSciNet]
  9. S.G. Hoggar, Chromatic polynomials and logarithmic concavity. J. Combin. Theory Ser. B 16 (1974) 248–254. [CrossRef]
  10. K. Joag-Dev and F. Proschan, Negative association of random variables with applications. Ann. Statist. 11 (1983) 286–295. [CrossRef] [MathSciNet]
  11. E.H. Lieb, Concavity properties and a generating function for Stirling numbers. J. Combin. Theory 5 (1968) 203–206. [CrossRef]
  12. E.J. Miravete, Preserving log-concavity under convolution: Comment. Econometrica 70 (2002) 1253–1254. [CrossRef]
  13. C.P. Niculescu, A new look at Newton's inequalities. JIPAM. J. Inequal. Pure Appl. Math. 1 (2000) Issue 2, Article 17; see also
  14. R.C. Read, An introduction to chromatic polynomials. J. Combin. Theory 4 (1968) 52–71. [CrossRef]
  15. B.E. Sagan, Inductive and injective proofs of log concavity results. Discrete Math. 68 (1988) 281–292. [CrossRef] [MathSciNet]
  16. B.E. Sagan, Inductive proofs of q-log concavity. Discrete Math. 99 (1992) 289–306. [CrossRef] [MathSciNet]
  17. R.P. Stanley, Log-concave and unimodal sequences in algebra, combinatorics, and geometry, in Graph theory and its applications: East and West (Jinan, 1986), Ann. New York Acad. Sci., New York Acad. Sci., New York 576 (1989) 500–535.
  18. Y. Wang, Linear transformations preserving log-concavity. Linear Algebra Appl. 359 (2003) 161–167. [CrossRef] [MathSciNet]
  19. Y. Wang and Y.-N. Yeh, Log-concavity and LC-positivity. Available at arXiv:math.CO/0504164 (2005). To appear in J. Combin. Theory Ser A.
  20. Y. Wang and Y.-N. Yeh, Polynomials with real zeros and Pólya frequency sequences. J. Combin. Theory Ser. A 109 (2005) 63–74. [CrossRef] [MathSciNet]
  21. D.J.A. Welsh, Matroid theory, L.M.S. Monographs, No. 8. Academic Press, London (1976).
  22. H.S. Wilf, Generatingfunctionology. Academic Press Inc., Boston, MA, second edition (1994).

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.